# SDR CA120116007

- Difficulty date: January 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED FUMES IN THE COCKPIT.  AN EMERGENCY WAS DECLARED, THE FLIGHT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT FURTHER INCIDENT. THE ODOR WAS ATTRIBUTED TO INGESTION OF ANTI-ICING FLUID THAT HAD BEEN APPLIED PRIOR TO THE DEPARTURE.
